MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB

Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB
Catalog Number MDR107003E
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the head section will go up and down but the bed will not go back flat, has a raised lump in the middle.Also, stated that it appears that the footboard has dropped.
 
Additional Manufacturer Narrative
Per troubleshooting call with the customer, when foot spring assembly is raised, the feet are not raising and the patient is being pushed towards the top of the bed; the customer states that all of the elctronics appear to be working properly and the angle of the bed is the only issue with the bed.Sample and/or photo/video provided: not available; medline quality has yet to receive the requested information from the customer, and follow up with the customer to try and obtain the necessary information to process the complaint was unsuccessful.Investigation results: not confirmed.No root cause was identified; a formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, BASIC, FULL ELECTRIC, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50933824
Report Number1417592-2026-53286
Device Sequence Number9509115
Product Code LLI
UDI-Device Identifier40080196321002
UDI-Public40080196321002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown